# SDR UPS00833476

- Difficulty date: July 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 3 INCH CRACK IN NR 2 PYLON SKATE ANGLE.  *S/D*  REMOVED CRACKED SKATE ANGLE.  LOCATED AND DRILLED AND INSTALLED NEW SKATE ANGLE IAW DWG AND DC8 SRM 51-1-24.
